# SDR YENA2024013000161

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 03348
- Aircraft time: 59,262 hours, 21,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL LOC. BTW FR66/FR68 AT LEVEL STR23R AFT GALLEY ARE A (1 EA) (CPCP RELATED, REFER TO MPD TASK 534195-01); PERFORMED PERMANENT REPAIR LOC. LOWER SILL AT LEVEL STR23R BTW FR 67 TO FR 68 AFT GALLEY AREA IAW A320 SRM 53-41-14-300-001 PROCEDURE 2.A THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTION REQUIRED.
